# SDR CALA2019030800361

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 33,864 hours, 21,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: E53476410202
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR FUSELAGE SKIN AT FR 62 STR 28L PER EC/ RA 5330-06289 SUPPORT TASK PER LCQ NR 9298279. PERFORMED PERMANENT DOUBLER REPAIR PER EC/RA 5330-06289 PART 3 ALTERNATELY ACCOMPLISHED PER SRM 53-00-11-300-043 TABLE 08 FIG. 01 CUT OUT DIM 2.1"L X .951"W SKIN THICHNESS .063". SRM REQUIRES SRI 53-00-11-205-017 INSPECTION AT 56,500FC FROM TIME OF REPAIR EMBODIMENT, SUBSEQUENT INSPECTION AT 5,200FC INTERVALS, SMP 60,000FC FROM REPAIR EMBODIMENT. 2405 THIS PERMANENT REPAIR FOLLOWS OTHER WORK ACTIONS REFERENC LP 603 DIP APPROVED PER SRM 53-00-11-205-017 THIS IS A PERMANENT DOUBLER REPAIRS CALLED OUT FOR FROM ECRA 5330-06289. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT IS 56500 FC, SUBSEQUENT INSPECTIONS AT INTERVALS OF  5200 FC AND STRUCTURAL MODIFICATION POINT (SMP) AFTER REPAIR EMBODIMENT IS 60000 FC / INSPECTION METHOD: ULTRASONIC/ EDDY CURRENT TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. RECORDS UPDATE....TW INIT: 56,500 FC FROM REPAIR (INIT WILL ITO TO RIR -0994) RIR: 5,200 FC T/A: 60,000 FC FROM REPAIR....TW
